# SDR CALA0300373

- Difficulty date: July 10, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 17,746 hours, 5,706 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4073610916
- Condition: Inoperative
- Location: Cockpit
- Part time: 8,128 hours, 2,801 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CAPTAIN'S OUTBOARD PRIMARY FLIGHT DISPLAY FAILED INFLIGHT.  A STRONG BURNING ODOR WAS PRESENT IN THE COCKPIT.  THE CENTER DISPLAY UNIT AND INBOARD DISPLAY UNIT FLICKERED ON APPROACH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.
